# SDR REXA2015041200401

- Difficulty date: April 12, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 16,356 hours, 15,906 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK INTO FREE FLOW & WILL NOT SHUTOFF.  EMER FLOW & 100% WERE CHECKED & DO NOT SEEM TO AFFECT FREE FLOW.  PERFORMED OPERATIONS CHECK OF CREW O2 SYSTEM IAW AMM 35-10-00.  OPERATIONS CHECKED GOOD.
